# SDR HNAA2014012000015

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 62,862 hours, 70,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED, FOLLOWED BY RUDDER PRESSURE AND FULL PRESSURE CAUTION LIGHTS.  NR 1 MAIN HYD PRESSURE AT 500-1K. PSI AND STANDBY AT 1.5 TO 2K PSI. DURING TAX IN NOSE WHEEL STEERING SHUT OFF.  WAS ABLE TO RESET.  QTY IN AIR WAS 1.5 QTS, GROUND PUMPS OFF OVER 2 QTS.  BLED NR 1 AND NR 2 HYD SYS IAW MM 12-10-29. OPS CHECKED GOOD.  SYS CHECKED NORMAL. OK FOR SERVICE.  SERVICE SYS TO PROPER LEVELS.
